# SDR JR2R20240323595

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: General aviation
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17060257001
- Condition: Corroded
- Location: Frm 89 Floorbeam
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM DOUBLER AT FR89 CORRODED.  REMOVED AND REPLACED
